Un approccio dinamico allo studio delle soluzioni radiali positive di equazioni quasilineari ellittiche

Matteo Franca

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-A, Issue: 3, page 507-510
  • ISSN: 0392-4033

How to cite

top

Franca, Matteo. "Un approccio dinamico allo studio delle soluzioni radiali positive di equazioni quasilineari ellittiche." Bollettino dell'Unione Matematica Italiana 7-A.3 (2004): 507-510. <http://eudml.org/doc/289414>.

@article{Franca2004,
abstract = {},
author = {Franca, Matteo},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {507-510},
publisher = {Unione Mastematica Italiana},
title = {Un approccio dinamico allo studio delle soluzioni radiali positive di equazioni quasilineari ellittiche},
url = {http://eudml.org/doc/289414},
volume = {7-A},
year = {2004},
}

TY - JOUR
AU - Franca, Matteo
TI - Un approccio dinamico allo studio delle soluzioni radiali positive di equazioni quasilineari ellittiche
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/12//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 3
SP - 507
EP - 510
AB -
LA - ita
UR - http://eudml.org/doc/289414
ER -

References

top
  1. FRANCA, M., Classification of positive solutions of p-Laplace equation with a growth term, to appear in Arch. Math. Zbl1110.37018
  2. FRANCA, M. e JOHNSON, R., Ground states and singular ground states for quasilinear partial differential equations with critical exponent in the perturbative case, to appear in Adv. Nonlinear Studies. Zbl1045.35027
  3. GIDAS, B., NI, W., e NIRENBERG, L., Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68 (1979), 209-243. Zbl0425.35020
  4. JOHNSON, R., PAN, X.B. e YI, Y.F., The Melnikov method and elliptic equation with critical exponent, Indiana Math. J., 43 (1994), 1045-1077. Zbl0818.35025
  5. KAWANO, N., YANAGIDA, E. e YOTSUTANI, S., Structure theorems for positive radial solutions to d i v ( | D u | m - 2 D u ) + k ( | x | ) u q = 0 in 2 , J. Math. Soc. Japan, 45 (1993), 719-742. Zbl0803.35040

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.